MAUDE Adverse Event Report: BIOMET 3I 3I T3 NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Catalog Number BOSS411
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 08/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.
 
Event or Problem Description
Doctor reported that implant at tooth site 14 was removed due to peri-implantitis with inflammation.Bruxismus in combination with infection.Patient has been rescheduled for augmentation and new implant placement.

Brand Name
3I T3 NON-PLATFORM SWITCHED PARALLEL WALLED IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18410629
Report Number0001038806-2023-02512
Device Sequence Number8489838
Product Code DZE
UDI-Device Identifier00844868028826
UDI-Public(01)00844868028826(17)230223(10)2018020566
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/22/2023
Device Catalogue NumberBOSS411
Device Lot Number2018020566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient EthnicityNon Hispanic